Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

56th International Mathematical Olympiad

Po-Shen Loh
Mathematics Magazine
Vol. 88, No. 4 (October 2015), pp. 305-315
DOI: 10.4169/math.mag.88.4.305
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.88.4.305
Page Count: 11
  • Download ($16.00)
  • Cite this Item
Item Type
Article
56th International Mathematical Olympiad
Preview not available

Page Thumbnails